Bulletin of the Belgian Mathematical Society - Simon Stevin

Infinitary axiomatizability of slender and cotorsion-free groups

Saharon Shelah and Oren Kolman

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 4 (2000), 623-629.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055621

Mathematical Reviews number (MathSciNet)
MR1806941

Zentralblatt MATH identifier
0974.03036

Subjects
Primary: 03C75: Other infinitary logic
Secondary: 20A15: Applications of logic to group theory 20K20: Torsion-free groups, infinite rank

Keywords
Infinitary logic axiomatizability infinite abelian group slender cotorsion-free Baer-Specker group

Citation

Shelah, Saharon; Kolman, Oren. Infinitary axiomatizability of slender and cotorsion-free groups. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 4, 623--629. https://projecteuclid.org/euclid.bbms/1103055621


Export citation